We review V. I. Arnold’s 1963 celebrated paper [1] Proof of A. N. Kolmogorov’s Theorem on the Conservation of Conditionally Periodic Motions with a Small Variation in the Hamiltonian, and prove that, optimising Arnold’s scheme, one can get “sharp” asymptotic quantitative conditions (as ε → 0, ε being the strength of the perturbation). All constants involved are explicitly computed.

Chierchia, L., & Koudjinan, C.E. (2019). V. I. Arnold’s “Pointwise” KAM Theorem. REGULAR & CHAOTIC DYNAMICS, 24(6), 583-606 [10.1134/S1560354719060017].

V. I. Arnold’s “Pointwise” KAM Theorem

Chierchia L.
;
2019

Abstract

We review V. I. Arnold’s 1963 celebrated paper [1] Proof of A. N. Kolmogorov’s Theorem on the Conservation of Conditionally Periodic Motions with a Small Variation in the Hamiltonian, and prove that, optimising Arnold’s scheme, one can get “sharp” asymptotic quantitative conditions (as ε → 0, ε being the strength of the perturbation). All constants involved are explicitly computed.
Chierchia, L., & Koudjinan, C.E. (2019). V. I. Arnold’s “Pointwise” KAM Theorem. REGULAR & CHAOTIC DYNAMICS, 24(6), 583-606 [10.1134/S1560354719060017].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/376052
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact